MAUDE Adverse Event Report: BD KIESTRA LAB AUTOMATION BD KIESTRA INOQULA; UNKNOWN

BD KIESTRA LAB AUTOMATION BD KIESTRA INOQULA; UNKNOWN
Model Number 447202
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: na.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using the bd kiestra inoqula the hood does not stay in the up position.No patient impact was reported.The following information was provided by the initial reporter: the hood of the barcoda does not stay in the up position.
 
Additional Manufacturer Narrative
H.6 investigation summary: customer reported barcoda lid not staying in place on instrument bd kiestra inoqula (material: 447202, serial number:(b)(6)).Bd technical services have confirmed the complaint by checking the gas springs holding the lid open.They have replaced gas springs with a new set which has solved the issue.This is a known issue investigated under situation analyses and corrective and preventative action (capa).Root cause is defined as faulty springs, and replacement with new set is initiated as a corrective action.Design history record (dhr) review is not required for this complaint, the complaint was evaluated via other elements of the investigation.The results of this evaluation have not identified any new hazards, new risks, or specific trends.Bd quality will continue to closely monitor for trends associated with this issue.
 
Event or Problem Description

Brand Name
BD KIESTRA INOQULA
Common Device Name
UNKNOWN
Manufacturer (Section D)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
Manufacturer (Section G)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15626830
Report Number3010141591-2022-00014
Device Sequence Number20379383
Product Code JTC
UDI-Device Identifier00382904472023
UDI-Public00382904472023
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number447202
Device Catalogue Number447202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2022
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown